# SDR AALA202106300255

- Difficulty date: June 28, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N339PL
- Make and model: Boeing 737823
- Aircraft serial: 33346
- Aircraft time: 11,424 hours, 4,704 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Sheared
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS OUT OF SERVICE: L1 DOOR WILL NOT OPEN. GUIDE ARM PIN SHEARED. INSTALLED NEW GUIDE ARM PIN PER AMM 52-11-21.
